# SDR CALA9601558

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: BXS700816
- Condition: Chafed
- Location: Ws 70
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT LEFT FUEL TANK BOOST PUMP AND FORWARD LEFT FUEL TANK BOOST PUMP CIRCUIT BREAKERS TRIPPED ON FINAL APPROACH TO MIA. THE AFT LEFT FUEL BOOST PUMP CIRCUIT BREAKER COULD NOT BE RESET. THE FORWARD LEFT FUEL TANK BOOST PUMP CIRCUIT BREAKER WAS RESET, BUT THE LOW FUEL PRESSURE ANNUNCIATOR WAS STILL ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WIRE BUNDLE CHAFED AGAINST SLAT ACCESS PANEL NUTPLATE CHANNEL AT LEFT WING STA 70 BETWEEN SLATS ZERO AND ONE. THE WIRING WAS REPAIRED USING RAYCHEM SPLICES IAW STANDARD PRACTICES 20-10-3.  ALL ASSOCIATED SYSTEMS CHECKED GOOD.
